Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 352, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 24, 2016, 4:13 AM CDT for Jefferson County, Oklahoma. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2016, 4:13 AM CDT (09:13 UTC)
- Expired
- May 24, 2016, 4:33 AM CDT
- In force
- 20 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Jefferson County, OK
The radar
The Altus AFB radar (KFDR), 125 km from the middle of the area, began a volume at 09:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 9.2 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2113 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 863 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 13.3
The text
As transmitted.
531
WUUS54 KOUN 240913
SVROUN
OKC067-241000-
/O.NEW.KOUN.SV.W.0352.160524T0913Z-160524T1000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
413 AM CDT TUE MAY 24 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JEFFERSON COUNTY IN SOUTHERN OKLAHOMA...
* UNTIL 500 AM CDT
* AT 413 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SUGDEN...
MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WAURIKA...RINGLING...RYAN...ADDINGTON...SUGDEN...OSCAR...GRADY...
SOUTHEASTERN WAURIKA LAKE...CORNISH AND PETERSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3392 9760 3393 9759 3395 9759 3398 9763
3399 9765 3399 9769 3395 9771 3407 9811
3429 9802 3427 9756 3390 9757 3390 9759
TIME...MOT...LOC 0913Z 286DEG 34KT 3412 9795
HAIL...1.00IN
WIND...60MPH
$$
031 follow-up statement
898
WWUS54 KOUN 240933
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
433 AM CDT TUE MAY 24 2016
OKC067-240942-
/O.CAN.KOUN.SV.W.0352.000000T0000Z-160524T1000Z/
JEFFERSON OK-
433 AM CDT TUE MAY 24 2016
...THE SEVERE THUNDERSTORM WARNING FOR JEFFERSON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL UP TO
THE SIZE OF PEAS...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.
LAT...LON 3392 9760 3393 9759 3395 9759 3398 9763
3399 9765 3399 9769 3395 9771 3407 9811
3429 9802 3427 9756 3390 9757 3390 9759
TIME...MOT...LOC 0931Z 286DEG 34KT 3407 9773
$$
03What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 3:55 AM CDT, 18 minutes earlier.
Area forecast discussion, May 24, 3:55 AM CDT, 18 minutes before
Area Forecast Discussion
National Weather Service Norman OK
355 AM CDT TUE MAY 24 2016
.DISCUSSION...
An MCV over Caddo County early this morning will continue to move
east, and associated convection just to its south is expected to
weaken as the morning progresses. Although showers/thunderstorms
could form at almost any time today, it appears that the greatest
chances will be associated once again with dryline convection this
afternoon along the western border of Oklahoma. Additional storms
may form in north-central Oklahoma if outflow from the Kansas MCS
can make it that far south this afternoon or evening.
Chances for showers/thunderstorms will continue throughout the
forecast period, with only a few brief breaks. It is difficult to
accurately time shortwave troughs in the mid/upper flow, so the
confidence in the timing of the rain/storm chances is not
particularly high.
One of the stronger waves appears to pass over Oklahoma on
Thursday, although some models suggest that a second, equally
strong wave, will arrive on Friday. Depending on what actually
happens, it appears that Thursday and Friday could be days of
rather widespread storminess.
That should be followed by a relatively quiet Friday evening and
Saturday, before storm chances resume, and continue through early
next week.
We have elected to retain the Flood Watch unaltered because of the
risk of locally heavy rainfall with any storms that form over the
next day or so. The watch may be able to be canceled early if
storms fail to produce excessive rainfall this evening.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 82 68 87 71 / 30 50 20 10
Hobart OK 85 69 91 69 / 30 40 10 10
Wichita Falls TX 87 72 90 72 / 20 20 20 10
Gage OK 89 63 94 62 / 40 40 10 10
Ponca City OK 81 69 89 71 / 60 60 20 10
Durant OK 82 70 84 71 / 20 30 10 20
&&
.OUN Watches/Warnings/Advisories...
OK...Flood Watch through Wednesday morning for OKZ021>023-027-033>039-
044-045.
TX...Flood Watch through Wednesday morning for TXZ083>090.
&&
03/23Hazardous weather outlook, May 24, 12:56 AM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 1256 AM CDT TUE MAY 24 2016 OKZ004>048-050>052-TXZ083>090-250600- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1256 AM CDT TUE MAY 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...OVERNIGHT... .THUNDERSTORMS... THERE IS A RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF WESTERN AND CENTRAL OKLAHOMA... AND ALL OF WESTERN NORTH TEXAS. LOCATION... A SLIGHT RISK AREA IS WEST OF A LINE FROM WOODWARD AND WEATHERFORD... TO LAWTON OKLAHOMA... TO HENRIETTA TEXAS. TIMING... THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE THROUGH 5 AM TUESDAY. IMPACTS... HAIL UP TO THE SIZE OF GOLF BALLS...DAMAGING WIND GUSTS UP TO 60 MPH...FREQUENT LIGHTNING...AND HEAVY RAINFALL WILL BE THE MAIN CONCERNS. DISCUSSION... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS PARTS OF THE AREA THROUGH TUESDAY MORNING. SOME OF THE STORMS WILL BE STRONG TO SEVERE. LARGE HAIL... STRONG WIND GUSTS... AND HEAVY RAIN LEADING TO LOCALIZED AND FLASH FLOODING ARE THE MAIN CONCERNS. THE POTENTIAL FOR SEVERE STORMS WILL DIMINISH AFTER 5 AM BUT GUSTY WINDS... SMALL HAIL... AND HEAVY RAIN WILL REMAIN A CONCERN. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD BE READY TO PROVIDE SEVERE WEATHER SUPPORT THROUGH EARLY TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH AT LEAST FRIDAY OF THIS WEEK. THURSDAY PRESENTS THE GREATEST POTENTIAL FOR WIDESPREAD SEVERE THUNDERSTORMS. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON SATURDAY WITH HIGHER CHANCES OF THUNDERSTORMS ACROSS WESTERN OKLAHOMA ON SUNDAY. SEVERE STORMS COULD ALSO BE POSSIBLE THIS WEEKEND. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, May 24, 1:04 AM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
104 AM CDT TUE MAY 24 2016
OKZ034>036-240645-
GREER OK-KIOWA OK-JACKSON OK-
104 AM CDT TUE MAY 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GREER...SOUTHWESTERN
KIOWA AND NORTHEASTERN JACKSON COUNTIES UNTIL 145 AM CDT...
AT 102 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
ALTUS...MOVING EAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS OVER 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
ALTUS...BLAIR...OLUSTEE...MARTHA...FRIENDSHIP...WARREN...ALTUS AIR FORCE
BASE...HESTER AND SOUTHEASTERN ALTUS-LUGERT LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3455 9948 3476 9956 3495 9923 3472 9905
3461 9926 3457 9925
TIME...MOT...LOC 0602Z 260DEG 21KT 3464 9941
03Local storm report, May 24, 1:56 AM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
156 AM CDT TUE MAY 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM HAIL MANITOU 34.51N 98.98W
05/24/2016 E1.00 INCH TILLMAN OK EMERGENCY MNGR
&&
RBARNESSpecial weather statement, May 24, 2:24 AM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
224 AM CDT TUE MAY 24 2016
OKZ036-TXZ085-240815-
JACKSON OK-WILBARGER TX-
224 AM CDT TUE MAY 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL JACKSON AND
NORTHWESTERN WILBARGER COUNTIES UNTIL 315 AM CDT...
AT 223 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST OF
ELMER...MOVING NORTHEAST AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
ALTUS...OLUSTEE...ELMER...HUMPHREYS AND HESS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3463 9936 3463 9922 3445 9922 3445 9923
3442 9922 3442 9923 3443 9923 3442 9924
3438 9942 3444 9948
TIME...MOT...LOC 0723Z 235DEG 19KT 3443 9940
03Special weather statement, May 24, 2:49 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 249 AM CDT TUE MAY 24 2016 OKZ038-044-240845- COMANCHE OK-COTTON OK- 249 AM CDT TUE MAY 24 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COMANCHE AND NORTHERN COTTON COUNTIES UNTIL 345 AM CDT... AT 247 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FAXON...MOVING EAST AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... LAWTON...CACHE...GERONIMO...CHATTANOOGA...FAXON AND SOUTHEASTERN FORT SILL. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3441 9866 3461 9867 3468 9830 3439 9824 TIME...MOT...LOC 0747Z 262DEG 15KT 3449 9858 03
Special weather statement, May 24, 3:37 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
337 AM CDT TUE MAY 24 2016
OKZ037-038-044-240915-
COMANCHE OK-COTTON OK-TILLMAN OK-
337 AM CDT TUE MAY 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL COMANCHE...
NORTHWESTERN COTTON AND SOUTHEASTERN TILLMAN COUNTIES UNTIL 415 AM
CDT...
AT 336 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST OF
GRANDFIELD...MOVING NORTHEAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
GRANDFIELD...CHATTANOOGA...DEVOL...FAXON...LOVELAND AND COOKIETOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3414 9877 3414 9879 3416 9881 3421 9892
3450 9858 3424 9836 3416 9863 3417 9865
3414 9868 3413 9871 3413 9876
TIME...MOT...LOC 0836Z 246DEG 26KT 3418 9876
03Special weather statement, May 24, 4:02 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
402 AM CDT TUE MAY 24 2016
OKZ027-039-040-045-241000-
GRADY OK-JEFFERSON OK-GARVIN OK-STEPHENS OK-
402 AM CDT TUE MAY 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GRADY...NORTHERN
JEFFERSON...WESTERN GARVIN AND STEPHENS COUNTIES UNTIL 500 AM CDT...
AT 401 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
5 MILES SOUTHWEST OF RUSH SPRINGS TO 4 MILES SOUTH OF MARLOW TO 3
MILES NORTH OF COMANCHE TO NEAR WAURIKA LAKE...MOVING EAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
DUNCAN...MARLOW...LINDSAY...COMANCHE...RUSH SPRINGS...BRAY...RINGLING...
VELMA...LOCO...ADDINGTON...CORUM...WAURIKA LAKE...CENTRAL HIGH...EMPIRE
CITY...COX CITY AND ERIN SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3426 9813 3440 9814 3458 9810 3478 9808
3485 9757 3454 9755 3450 9756 3418 9757
TIME...MOT...LOC 0901Z 268DEG 30KT 3473 9804 3459 9795 3442 9795 3427
9809
03The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:08 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woodward | 37 min |
| May 23, 7:27 PM CDT | Special Weather Statement | OUN | Ellis | 33 min |
| May 23, 7:35 PM CDT | Severe Thunderstorm Warning | OUN | Woods | 40 min |
| May 23, 7:44 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woodward | 46 min |
| May 23, 7:49 PM CDT | Tornado Warning | OUN | Woodward | 26 min |
| May 23, 8:14 PM CDT | Tornado Warning | OUN | Woodward | 31 min |
| May 23, 8:15 PM CDT | Special Weather Statement | OUN | Woods | 30 min |
| May 23, 8:17 PM CDT | Special Weather Statement | OUN | Harper | 28 min |
| May 23, 8:31 PM CDT | Flash Flood Warning | OUN | Woodward | 4 hr |
| May 23, 8:35 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 40 min |
| May 23, 8:44 PM CDT | Tornado Warning | OUN | Woodward | 31 min |
| May 23, 8:55 PM CDT | Tornado Warning | OUN | Ellis | 35 min |
| May 23, 8:58 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 62 min |
| May 23, 9:10 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 50 min |
| May 23, 9:21 PM CDT | Areal Flood Advisory | OUN | Ellis, Harper, Woodward | 114 min |
| May 23, 9:26 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 34 min |
| May 23, 9:29 PM CDT | Tornado Warning | OUN | Harper | 31 min |
| May 23, 9:56 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 28 min |
| May 23, 11:37 PM CDT | Special Weather Statement | OUN | Beckham | 38 min |
| May 23, 11:44 PM CDT | Special Weather Statement | OUN | Jackson | 31 min |
| May 24, 12:07 AM CDT | Special Weather Statement | OUN | Greer | 38 min |
| May 24, 12:17 AM CDT | Special Weather Statement | OUN | Jackson | 28 min |
| May 24, 12:19 AM CDT | Special Weather Statement | OUN | Harmon | 26 min |
| May 24, 12:23 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 39 min |
| May 24, 12:25 AM CDT | Special Weather Statement | OUN | Washita | 35 min |
| May 24, 12:36 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 54 min |
| May 24, 12:55 AM CDT | Special Weather Statement | OUN | Harmon | 35 min |
| May 24, 1:04 AM CDT | Special Weather Statement | OUN | Jackson | 41 min |
| May 24, 1:07 AM CDT | Areal Flood Advisory | OUN | Jackson, Kiowa, Tillman | 3 hr |
| May 24, 1:20 AM CDT | Flash Flood Warning | OUN | Jackson, Tillman | 3 hr |
| May 24, 1:23 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 52 min |
| May 24, 1:32 AM CDT | Tornado Warning | OUN | Tillman | 28 min |
| May 24, 1:41 AM CDT | Severe Thunderstorm Warning | OUN | Tillman | 34 min |
| May 24, 2:08 AM CDT | Severe Thunderstorm Warning | OUN | Tillman | 52 min |
| May 24, 2:24 AM CDT | Special Weather Statement | OUN | Jackson | 51 min |
| May 24, 2:47 AM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 58 min |
| May 24, 2:49 AM CDT | Special Weather Statement | OUN | Comanche | 56 min |
| May 24, 3:34 AM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 41 min |
| May 24, 3:37 AM CDT | Special Weather Statement | OUN | Cotton | 38 min |
| May 24, 4:02 AM CDT | Special Weather Statement | OUN | Stephens | 58 min |
| May 24, 4:15 AM CDT | Special Weather Statement | OUN | Cotton | 45 min |
| May 24, 4:32 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Stephens | 25 min |
| May 24, 4:59 AM CDT | Special Weather Statement | OUN | Carter, Garvin, Murray | 46 min |
| May 24, 5:47 AM CDT | Special Weather Statement | OUN | Johnston, Love, Marshall, Murray | 58 min |
| May 24, 6:56 AM CDT | Special Weather Statement | OUN | Atoka | 64 min |
| May 24, 1:08 PM CDT | Special Weather Statement | OUN | Grant | 37 min |
| May 24, 1:34 PM CDT | Special Weather Statement | OUN | Noble | 26 min |
| May 24, 1:48 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 42 min |
| May 24, 2:23 PM CDT | Severe Thunderstorm Warning | OUN | Noble | 52 min |
| May 24, 2:25 PM CDT | Areal Flood Advisory | OUN | Noble, Payne | 3 hr |
| May 24, 2:40 PM CDT | Flash Flood Warning | OUN | Noble | 3 hr |
| May 24, 2:43 PM CDT | Tornado Warning | OUN | Noble, Payne | 32 min |
| May 24, 3:15 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 45 min |
| May 24, 3:24 PM CDT | Special Weather Statement | OUN | Payne | 36 min |
| May 24, 3:35 PM CDT | Tornado Warning | OUN | Payne | 25 min |
| May 24, 3:57 PM CDT | Flash Flood Warning | OUN | Payne | 2 hr |
| May 24, 3:57 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 48 min |
| May 24, 4:14 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 31 min |
| May 24, 4:44 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 46 min |
| May 24, 6:16 PM CDT | Special Weather Statement | OUN | Alfalfa | 29 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.